Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 84972, 24 pages
http://dx.doi.org/10.1155/IJMMS/2006/84972

Critical convective-type equations on a half-line

Instituto de Matemáticas Unidad Morelia, Universidad Nacional Autónoma de México (UNAM), Campus Morelia, AP 61-3 (Xangari), Morelia Michoacán CP 58180, Mexico

Received 16 June 2005; Revised 6 October 2005; Accepted 4 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhäuser Boston, Massachusetts, 2nd edition, 2005. View at Zentralblatt MATH · View at MathSciNet
  2. M. Escobedo and O. Kavian, “Asymptotic behaviour of positive solutions of a nonlinear heat equation,” Houston Journal of Mathematics, vol. 14, no. 1, pp. 39–50, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Escobedo, O. Kavian, and H. Matano, “Large time behavior of solutions of a dissipative semilinear heat equation,” Communications in Partial Differential Equations, vol. 20, no. 7-8, pp. 1427–1452, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. A. Galaktionov, S. P. Kurdyumov, and A. A. Samarskii, “Asymptotic eigenfunctions of the Cauchy problem for a nonlinear parabolic equation,” Mathematics of the USSR-Sbornik, vol. 54, pp. 421–455, 1986. View at Publisher · View at Google Scholar
  5. V. A. Galaktionov and J. L. Vázquez, “Asymptotic behaviour of nonlinear parabolic equations with critical exponents. A dynamical systems approach,” Journal of Functional Analysis, vol. 100, no. 2, pp. 435–462, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Gmira and L. Véron, “Large time behaviour of the solutions of a semilinear parabolic equation in RN,” Journal of Differential Equations, vol. 53, no. 2, pp. 258–276, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Hayashi and E. I. Kaikina, Nonlinear Theory of Pseudodifferential Equations on a Half-Line, vol. 194 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, 2004. View at Zentralblatt MATH · View at MathSciNet
  8. N. Hayashi, E. I. Kaikina, and P. I. Naumkin, “Large-time behaviour of solutions to the dissipative nonlinear Schrödinger equation,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 130, no. 5, pp. 1029–1043, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Hayashi, E. I. Kaikina, and P. I. Naumkin, “Global existence and time decay of small solutions to the Landau-Ginzburg type equations,” Journal d'Analyse Mathématique, vol. 90, pp. 141–173, 2003. View at Google Scholar · View at MathSciNet
  10. N. Hayashi, E. I. Kaikina, and H. F. Ruiz Paredes, “Boundary-value problem for the Korteweg-de Vries-Burgers type equation,” NoDEA. Nonlinear Differential Equations and Applications, vol. 8, no. 4, pp. 439–463, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Hayashi, E. I. Kaikina, and I. A. Shishmarev, “Asymptotics of solutions to the boundary-value problem for the Korteweg-de Vries-Burgers equation on a half-line,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 343–370, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Kamin and L. A. Peletier, “Large time behaviour of solutions of the porous media equation with absorption,” Israel Journal of Mathematics, vol. 55, no. 2, pp. 129–146, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. Kavian, “Remarks on the large time behaviour of a nonlinear diffusion equation,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 4, no. 5, pp. 423–452, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. I. Naumkin and I. A. Shishmarëv, Nonlinear Nonlocal Equations in the Theory of Waves, vol. 133 of Translations of Mathematical Monographs, American Mathematical Society, Rhode Island, 1994. View at Zentralblatt MATH · View at MathSciNet
  15. E. Zuazua, “Some recent results on the large time behavior for scalar parabolic conservation laws,” in Elliptic and Parabolic Problems. Proceedings of the 2nd European conference, (Pont-à-Mousson, 1994), vol. 325 of Pitman Res. Notes Math. Ser., pp. 251–263, Longman Sci. Tech., Harlow, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet